MURAL - Maynooth University Research Archive Library



    Maximum likelihood estimation of time-series with Markov regime


    Dey, Subhrakanti and Krishnamurthy, Vikram (1994) Maximum likelihood estimation of time-series with Markov regime. In: Proceedings of 1994 33rd IEEE Conference on Decision and Control. IEEE, pp. 2867-2857. ISBN 0780319680

    [img]
    Preview
    Download (172kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this paper, we consider the estimation of various Markov-modulated time-series. We obtain maximum likelihood estimates of the time-series parameters including the Markov chain transition probabilities and the time-series coefficients using the expectation maximization (EM) algorithm. Also the recursive EM algorithm is used to obtain online parameter estimates. Simulation studies show that both algorithms yield satisfactory results.

    Item Type: Book Section
    Additional Information: Cite as: S. Dey and V. Krishnamurthy, "Maximum likelihood estimation of time-series with Markov regime," Proceedings of 1994 33rd IEEE Conference on Decision and Control, 1994, pp. 2856-2857 vol.3, doi: 10.1109/CDC.1994.411365.
    Keywords: Maximum; likelihood; estimation; time-series; Markov; regime;
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 14426
    Identification Number: https://doi.org/10.1109/CDC.1994.411365
    Depositing User: Subhrakanti Dey
    Date Deposited: 12 May 2021 14:25
    Publisher: IEEE
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year